# SDR CALA0700779

- Difficulty date: December 21, 2007
- Submitted: December 27, 2007
- Operation: Air carrier
- Aircraft: N12318
- Make and model: Boeing 7373T0
- Aircraft serial: 23369
- Aircraft time: 63,524 hours, 32,835 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 617777
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FWD ENTRY, NR 15 INTERCOSTAL AFT OF L-1 DOOR CUTOUT STRINGER CRACKED STA 360.  REMOVED AND REPLACED STRINGER SPLICE 15L STA 360 PER ECRA 5311-01382.
